# SDR KBM2005F00192

- Difficulty date: July 22, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Aircraft time: 1,840 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050010902
- Part serial: 25007
- Condition: Spinning
- Location: Directional
- Part time: 744 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO, UNIT SPINS EVERY 5 MINUTES, IN FLIGHT.  REMOVED AND REPLACED.  (K)
